# SDR PLGA990606

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - FLT 6406 - AIRCRAFT HAD A POSSIBLE MOMENTARY AUTO COARSEN EVENT ON THE LEFT ENGINE ON SHORT FINAL TO BTV.  CREW REPORTED THAT IT OCCURRED SO FAST THAT THEY WERE UNSURE OF WHAT IT WAS.  THE CREW SAID THEY DID NOT THINK IT WAS A POWER INTERRUPTION, BUT IT DID SOUND LIKE A MOMENTARY AUTO COARSEN.  MAINTENANCE COULD NOT DUPLICATE THE ANOMALY.  THE FLIGHT DATA RECORDER WAS REPLACED AND WILL BE DOWNLOADED TO TRY AND DETERMINE WHAT OCCURRED ON THE AIRCRAFT.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE AND HAS OPERATED WITHOUT A REPEAT OF THIS INCIDENT.  (M)
